Supporting Irregular Distributions Using Data-Parallel Languages

Ravi Ponnusamy, Yuan Shin Hwang, Raja Das, Joel H. Saltz, Alok Choudhary, Geoffrey Fox

Research output: Contribution to journalArticlepeer-review

10 Scopus citations
Original languageEnglish (US)
Pages (from-to)12-24
Number of pages13
JournalIEEE Parallel and Distributed Technology
Issue number1
StatePublished - Mar 1995

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Electrical and Electronic Engineering

Cite this